# SDR HEEA079757

- Difficulty date: May 31, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N59805
- Make and model: Bell 214ST
- Aircraft serial: 28141
- Aircraft time: 5,698 hours
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Indicator
- Part number: 071121701
- Part serial: 1838
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INDICATOR BEARING POINTER STAYS STOWED.
